Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On birth control, have spotting after starting placebo. Early pregnancy sign?

I had sex last friday. I am on birth control and started my placebo pill today. My last period ended around October 2. My period normally comes 3-4 days after starting the placebo. I have been spotting since thursday. I know this is a sign of early pregnancy. Is it too early to take a pregnancy test , even the first response early pregnancy ones.
Asked On : Wed, 7 Nov 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor